# SDR DALA1121559870

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 160 TO 200 RBL 44 FLOOR SUPPORT HAS CORROSION.  REMOVED 1 EA FLOOR SUPPORT IAW SRM 51-30-5.  REMOVED CORR IAW SRM 53-01.  FOUND TO BE OUT OF LIMITS IAW  SRM 53-01.  FABBED 1 EA FLOOR SUPPORT MAT S2652479-7075-T6511.  LOCATED, DRILLED & DEBUR IAW DC9 SRM 51-10-4.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  INSTALLED IAW DC-9 SRM 51-30-5.
